×

Found 212 Documents (Results 1–100)

A difference scheme for the equations of motion of a viscous heat- conducting gas, its properties, and error estimates “in the large”. (English. Russian original) Zbl 0646.76089

Sov. Math., Dokl. 32, 397-402 (1985); translation from Dokl. Akad. Nauk SSSR 284, 265-269 (1985).
MSC:  76N15 65N06 65N15
PDF BibTeX XML Cite

On an investigation into the stability of systems containing perturbations. (English. Russian original) Zbl 0642.34049

Sov. Math., Dokl. 32, 208-210 (1985); translation from Dokl. Akad. Nauk SSSR 283, No. 4, 810-812 (1985).
Reviewer: E.Chukwu
MSC:  34D10 34D20
PDF BibTeX XML Cite

Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths. (English. Russian original) Zbl 0641.42003

Sov. Math., Dokl. 32, 571-574 (1985); translation from Dokl. Akad. Nauk SSSR 284, 1294-1297 (1985).
Reviewer: R.Gajewski
PDF BibTeX XML Cite

On the defect indices and the spectrum of one-dimensional singular differential operators in the degenerate case. (English. Russian original) Zbl 0631.34065

Sov. Math., Dokl. 32, 465-468 (1985); translation from Dokl. Akad. Nauk SSSR 284, 551-555 (1985).
Reviewer: R.C.Gilbert
PDF BibTeX XML Cite

On minimality and completeness of systems constructed from some of the eigen- and associated elements of quadratic operator pencils. (English. Russian original) Zbl 0629.47013

Sov. Math., Dokl. 32, 902-907 (1985); translation from Dokl. Akad. Nauk SSSR 285, 1334-1339 (1985).
Reviewer: I.E.Blum
MSC:  47A56 47A70
PDF BibTeX XML Cite

A nonlinear programming problem with decreasing cost function, and an algorithm of successive minimal increase. (English. Russian original) Zbl 0626.49010

Sov. Math., Dokl. 32, 898-901 (1985); translation from Dokl. Akad. Nauk SSSR 285, 1330-1334 (1985).
Reviewer: M.A.Hanson
PDF BibTeX XML Cite

Weighted inequalities for Riesz potentials and fractional maximal functions in Orlicz spaces. (English. Russian original) Zbl 0622.42015

Sov. Math., Dokl. 32, 70-73 (1985); translation from Dokl. Akad. Nauk SSSR 283, 280-283 (1985).
Reviewer: S.Kislyakov
MSC:  42B25 46E30 46E35
PDF BibTeX XML Cite

The spinor method of solving systems of nonlinear algebraic equations. (English. Russian original) Zbl 0621.65045

Sov. Math., Dokl. 32, 268-271 (1985); translation from Dokl. Akad. Nauk SSSR 283, 1073-1076 (1985).
MSC:  65H10 15A66
PDF BibTeX XML Cite

Some properties of the solutions of the first boundary value problem for parabolic equations with discontinuous coefficients. (English. Russian original) Zbl 0618.35050

Sov. Math., Dokl. 32, 343-347 (1985); translation from Dokl. Akad. Nauk SSSR 284, 11-16 (1985).
Reviewer: I.Toma
MSC:  35K20 35R05 35D05 35D10
PDF BibTeX XML Cite

On asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and the system of elasticity theory in a perforated domain. (English. Russian original) Zbl 0616.35027

Sov. Math., Dokl. 32, 542-546 (1985); translation from Dokl. Akad. Nauk SSSR 284, 1062-1066 (1985).
PDF BibTeX XML Cite

On order-sharp estimates of anti-a-priori type for the eigenfunctions and associated functions of an elliptic operator of arbitrary order. (English. Russian original) Zbl 0615.35060

Sov. Math., Dokl. 32, 67-69 (1985); translation from Dokl. Akad. Nauk SSSR 283, 278-280 (1985).
PDF BibTeX XML Cite

On maximal sets of convergence and unbounded divergence of multiple Fourier series of functions in \(L_ 1\) that are equal to zero on a given set. (English. Russian original) Zbl 0613.42010

Sov. Math., Dokl. 32, 232-235 (1985); translation from Dokl. Akad. Nauk SSSR 283, 1040-1044 (1985).
Reviewer: K.Tandori
MSC:  42B05 42B99
PDF BibTeX XML Cite

A theorem on equiconvergence with a trigonometric series for Fourier series in eigenfunctions of the one-dimensional Schrödinger operator. (English. Russian original) Zbl 0611.42018

Sov. Math., Dokl. 32, 664-667 (1985); translation from Dokl. Akad. Nauk SSSR 285, 274-277 (1985).
Reviewer: W.Wade
MSC:  42C10
PDF BibTeX XML Cite

On periodic solutions of a singularly perturbed equation of parabolic type. (English. Russian original) Zbl 0611.35036

Sov. Math., Dokl. 32, 605-609 (1985); translation from Dokl. Akad. Nauk SSSR 285, 15-19 (1985).
PDF BibTeX XML Cite

Effectivization of theta function formulas for two-dimensional potential Schrödinger operators that are finite-zone at one energy level. (English. Russian original) Zbl 0611.35013

Sov. Math., Dokl. 32, 843-846 (1985); translation from Dokl. Akad. Nauk SSSR 285, 1067-1070 (1985).
Reviewer: Rolf Leis (Bonn)
MSC:  35J10 37K20
PDF BibTeX XML Cite

Methods of solving fourth order elliptic problems that are asymptotically optimal with respect to labor consumption. (English. Russian original) Zbl 0609.65068

Sov. Math., Dokl. 32, 128-132 (1985); translation from Dokl. Akad. Nauk SSSR 283, 526-530 (1985).
Reviewer: G.Sokhadze
PDF BibTeX XML Cite

A criterion for the Noether property of pseudodifferential operators on \(R^ n\) with symbols of class \(C_ b^{\infty}(R^ n\times R^ n)\). (English. Russian original) Zbl 0609.35083

Sov. Math., Dokl. 32, 884-887 (1985); translation from Dokl. Akad. Nauk SSSR 285, 1317-1320 (1985).
Reviewer: N.L.Vasilevski
MSC:  35S05 47Gxx 47A53
PDF BibTeX XML Cite

On optimality of regularization methods for linear operator equations with an approximately given operator under the condition of nonuniqueness of the solution. (English. Russian original) Zbl 0608.47014

Sov. Math., Dokl. 32, 289-292 (1985); translation from Dokl. Akad. Nauk SSSR 283, 1092-1095 (1985).
Reviewer: N.Warsi
MSC:  47A50 49J27 35R25
PDF BibTeX XML Cite

Finding real solutions of systems of algebraic inequalities in subexponential time. (English. Russian original) Zbl 0607.65027

Sov. Math., Dokl. 32, 316-320 (1985); translation from Dokl. Akad. Nauk SSSR 283, 1294-1299 (1985).
Reviewer: J.Parida
MSC:  65H10 14Pxx 14J25
PDF BibTeX XML Cite

Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras. (English. Russian original) Zbl 0606.58018

Sov. Math., Dokl. 32, 228-231 (1985); translation from Dokl. Akad. Nauk SSSR 283, 1036-1039 (1985).
Reviewer: D.J.Simms
PDF BibTeX XML Cite

Filter Results by …

all top 5

Author

all top 3

Main Field